Alessandro Berarducci

[51] Alessandro Berarducci, Elias Baro, Margarita Otero, Cartan subgroups and regular points of o-minimal groups, ArXiv1706.02094, 26 pages, 2017. [arXiv ]
[50] Alessandro Achille and Alessandro Berarducci, A Vietoris-Smale mapping theorem for the homotopy of hyperdefinable sets, ArXiv1706.02094, 24 pages, 2017. [arXiv ][Slides ]
[49] Alessandro Berarducci and Vincenzo Mantova, Transseries as germs of surreal functions, arXiv 1703.01995, 44 pages, 2017. [arXiv ][Slides ]
[48] Alessandro Berarducci and Vincenzo Mantova, Surreal numbers, derivations and transseries. To appear in: Journal of the European Mathematical Society., 47 pages, 2015. [arXiv ]
[47] Alessandro Berarducci and Carlo Toffalori, Le direzioni della logica in italia: la teoria dei modelli. Edizioni della normale, 43-83, 2015. [http ]
[46] Alessandro Berarducci and Marcello Mamino. Groups definable in two orthogonal sorts. Israel Journal of Mathematics, 208(1):413-441, 2015. [http ]
[45] Alessandro Berarducci, Mário J. Edmundo, and M Mamino. Discrete subgroups of locally definable groups. Selecta Mathematica, 19(3): 719-736, 2013. [ bib | arXiv | http | Abstract ]
[44] Elías Baro and Alessandro Berarducci. Topology of definable abelian groups in o-minimal structures. Bulletin of the London Mathematical Society, 44(3):473-479, November 2012. [ bib | DOI | arXiv | http | Abstract ]
[43] Alessandro Berarducci, Pietro Majer, and Matteo Novaga. Infinite paths and cliques in random graphs. Fundamenta Mathematicae, 216(2):163-191, 2012. [ bib | DOI | http | Abstract ]
[42] Alessandro Berarducci and Marcello Mamino. On the homotopy type of definable groups in an o-minimal structure. Journal of the London Mathematical Society, 83(3):563-586, February 2011. [ bib | DOI | http ]
[41] Alessandro Berarducci. La verità matematica da Kant a Gödel. In Ilaria Gabbani, editor, Matematica, cultura e societa' 2007-2008, pages 231-254. Scuola Normale Superiore, Pisa, crm series edition, 2011. [ bib | .pdf ]
[40] Alessandro Berarducci, Marcello Mamino, and Margarita Otero. Higher homotopy of groups definable in o-minimal structures. Israel Journal of Mathematics, 180(1):143-161, October 2010. [ bib | DOI | http | Abstract ]
[39] Alessandro Berarducci, Ya'acov Peterzil, and Anand Pillay. Group covers, o-minimality, and categoricity. Confluentes Mathematici, 02(04):473-496, 2010. [ bib | DOI | .html | Abstract ]
[38] Alessandro Berarducci, Dikran Dikranjan, and Jan Pelant. Products of straight spaces. Topology and its Applications, 156(7):1422-1437, April 2009. [ bib | DOI | http | Abstract ]
[37] Alessandro Berarducci. Cohomology of groups in o-minimal structures: acyclicity of the infinitesimal subgroup. Journal of Symbolic Logic, 74(3):891-900, 2009. [ bib | DOI | http | Abstract ]
[36] Alessandro Berarducci and Antongiulio Fornasiero. o-MINIMAL COHOMOLOGY: FINITENESS AND INVARIANCE RESULTS. Journal of Mathematical Logic, 9(2):167-182, 2009. [ bib | DOI | .html | Abstract ]
[35] Alessandro Berarducci. O-minimal spectra, infinitesimal subgroups and cohomology. Journal of Symbolic Logic, 72(4):1177-1193, December 2007. [ bib | DOI | http | Abstract ]
[34] Alessandro Berarducci, Mário J. Edmundo, and Margarita Otero. Corrigendum to: “Transfer methods for o-minimal topology”. Journal of Symbolic Logic, 72(3):1079-1080, September 2007. [ bib | DOI | http ]
[33] Alessandro Berarducci, Dikran Dikranjan, and Jan Pelant. Local connectedness and extension of uniformly continuous functions. Topology and its Applications, 153(17):3355-3371, November 2006. [ bib | DOI | http | Abstract ]
[32] Alessandro Berarducci. Zero-groups and maximal tori. In D. ZAMBELLA EDITORS A. ANDRETTA, K. KEARNES, editor, Lecture Notes in Logic, 29 Logic Colloquium 2004, pages 33-45. November 2005. [ bib | arXiv | http | Abstract ]
[31] Alessandro Berarducci, Margarita Otero, Ya'acov Peterzil, and Anand Pillay. A descending chain condition for groups definable in o-minimal structures. Annals of Pure and Applied Logic, 134(2-3):303-313, July 2005. [ bib | DOI | http | Abstract ]
[30] Alessandro Berarducci, Dikran Dikranjan, and Jan Pelant. An additivity theorem for uniformly continuous functions. Topology and its Applications, 146-147:339-352, January 2005. [ bib | DOI | http | Abstract ]
[29] Alessandro Berarducci and Margarita Otero. An additive measure in o-minimal expansions of fields. The Quarterly Journal of Mathematics, 55(4):411-419, December 2004. [ bib | DOI | http | Abstract ]
[28] Alessandro Berarducci and Tamara Servi. An effective version of Wilkie's theorem of the complement and some effective o-minimality results. Annals of Pure and Applied Logic, 125(1-3):43-74, February 2004. [ bib | DOI | http | Abstract ]
[27] Alessandro Berarducci and Margarita Otero. Transfer methods for o-minimal topology. Journal of Symbolic Logic, 68(3):785-794, September 2003. [ bib | DOI | http | Abstract ]
[26] Alessandro Berarducci, Dikran Dikranjan, and Jan Pelant. Uniform quasi components, thin spaces and compact separation. Topology and its Applications, 122(1-2):51-64, July 2002. [ bib | DOI | http | Abstract ]
[25] Alessandro Berarducci, Dikran Dikranjan, and Jan Pelant. Functions with distant fibers and uniform continuity. Topology and its Applications, 121(1-2):3-23, June 2002. [ bib | DOI | http | Abstract ]
[24] Alessandro Berarducci and Margarita Otero. o-Minimal Fundamental Group, Homology and Manifolds. Journal of the London Mathematical Society, 65(2):257-270, April 2002. [ bib | DOI | http | Abstract ]
[23] Alessandro Berarducci and Corrado Böhm. General recursion on second order term algebras. In Rewriting Techniques and Applications, pages 15-30. Springer, 2001. [ bib | .pdf | Abstract ]
[22] Alessandro Berarducci and Margarita Otero. Intersection theory for o-minimal manifolds. Annals of Pure and Applied Logic, 107(1-3):87-119, January 2001. [ bib | DOI | http | Abstract ]
[21] Alessandro Berarducci and M Dezani-Ciancaglini. Infinite λ-calculus and types. Theoretical Computer Science, 212(1-2):29-75, February 1999. [ bib | DOI | http | Abstract ]
[20] Alessandro Berarducci and Benedetto Intrigila. Linear recursive relations are Delta_0 definable. In Logic and foundations of mathematics, pages 67-81. Kluwer Academic Publisher, 1999. [ bib ]
[19] Alessandro Berarducci. Factorization in generalized power series. Transactions of the American Mathematical Society, 352(2):553-577, 1999. [ bib | DOI | http | Abstract ]
[18] Alessandro Berarducci, Dikran Dikranjan, Marco Forti, and S. Watson. Cardinal invariants and independence results in the poset of precompact group topologies. Journal of Pure and Applied Algebra, 126(1-3):19-49, 1998. [ bib | DOI | http | Abstract ]
[17] Alessandro Berarducci and Benedetto Intrigila. Church-Rosser lambda-theories, Infinite lambda-terms and consistency problems. In Wilfrid Hodges, Martin Hyland, Charles Steinhorn, and John Truss, editors, Logic: from Foundations to Applicatios, chapter 2, pages 33-58. 1996. [ bib | .pdf | Abstract ]
[16] Alessandro Berarducci. Infinite lambda-calculus and non-sensible models. In Aldo Ursini and Paolo Aglianò, editors, LOGIC AND ALGEBRA, Lecture Notes in Pure and Applied Mathematics Series/180, pages 339-378. 1996. [ bib | .pdf | Abstract ]
[15] Alessandro Berarducci and Margarita Otero. A Recursive Nonstandard Model of Normal Open Induction. The Journal of Symbolic Logic, 61(4):1228-1241, 1996. [ bib | http | Abstract ]
[14] Alessandro Berarducci and Paola D'Aquino. Δ0-complexity of the relation y = Πi ⩽ nF(i). Annals of Pure and Applied Logic, 75(1-2):49-56, September 1995. [ bib | DOI | http | Abstract ]
[13] Alessandro Berarducci and Benedetto Intrigila. Some new results on easy lambda-terms. Theoretical Computer Science, 121(1-2):71-88, December 1993. [ bib | DOI | http | Abstract ]
[12] Alessandro Berarducci and Marisa Venturini Zilli. Generalizations of Unification. Journal of Symbolic Computation, 16(5):479-491, November 1993. [ bib | DOI | http | Abstract ]
[11] Alessandro Berarducci and Rineke Verbrugge. On the provability logic of bounded arithmetic. Annals of Pure and Applied Logic, 61(1-2):75-93, May 1993. [ bib | DOI | http | Abstract ]
[10] Alessandro Berarducci and Benedetto Intrigila. On the cop number of a graph. Advances in Applied Mathematics, 14:389-403, 1993. [ bib | DOI | http | Abstract ]
[9] Alessandro Berarducci and Dikran Dikranjan. Uniformly approachable functions and spaces. Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25:23-53, 1993. [ bib | http | Abstract ]
[8] Alessandro Berarducci and Corrado Böhm. A self interpreter of lambda-calculus having a normal form. In E Börger, G Jäger, H Kleine Büning, S Martini, and M. M. Richter, editors, Computer Science Logic. 6th Workshop, CSL '92 San Miniato, Italy, September 28 – October 2, 1992 Selected Papers. LECTURE NOTES IN COMPUTER SCIENCE, vol. 702, volume 702 of Lecture Notes in Computer Science, pages 85-99. Springer Berlin Heidelberg, Berlin, Heidelberg, 1993. [ bib | DOI | http | Abstract ]
[7] Alessandro Berarducci and Benedetto Intrigila. Combinatorial principles in elementary number theory. Annals of Pure and Applied Logic, 55(1):35-50, November 1991. [ bib | DOI | http | Abstract ]
[6] Alessandro Berarducci and Benedetto Intrigila. A note on coding techniques in bounded arithmetic. In Technical Report n. 231, pages 1-12. Dipartimento di Matematica, Via del Capitano 15, Universià di Siena, Siena, 1991. [ bib | .pdf | Abstract ]
[5] Alessandro Berarducci. The Interpretability Logic of Peano Arithmetic. Journal of Symbolic Logic, 55(3):1059-1089, 1990. [ bib | http ]
[4] Alessandro Berarducci. Sigma_0^n interpretations of modal logic. Bollettino U.M.I., 7(3-A):177-184, 1989. [ bib | Abstract ]
[3] Alessandro Berarducci. MODAL LOGIC AND INTERPRETABILITY. In Siena Dipartimento di Matematica, Via del Capitano 15, editor, Atti degli incontri di logica matematica, vol. 6, pages 75-83. 1989. [ bib ]
[2] Alessandro Berarducci and Corrado Böhm. Automatic synthesis of typed [Lambda]-programs on term algebras. Theoretical Computer Science, 39(820076097):135-154, 1985. [ bib | DOI | http | Abstract ]
[1] Alessandro Berarducci. Una generalizzazione dei funzionali ricorsivi di Gödel. In Dipartimento di Matematica - Università di Siena, editor, Atti degli incontri di logica matematica, vol. 2, pages 467-476. 1984. [ bib ]